Downloads: 111
Turkiye | Mathematics | Volume 7 Issue 12, December 2018 | Pages: 980 - 983
Zweier Infinite Matrices of Interval Numbers
Abstract: In this paper, Zweier interval null, Zweier interval convergent and Zweier interval bounded sequence spaces of interval numbers are introduced and proved some inclusion relations on them. Additionally, an isomorphism is constructed on these interval sequence spaces. Besides, definition of infinite dimensional Zweier interval matrix and its left and right parts are introduced.
Keywords: Interval number, interval sequence space, interval Zweier matrix, isomorphism
How to Cite?: Eda Sarsal, "Zweier Infinite Matrices of Interval Numbers", Volume 7 Issue 12, December 2018, International Journal of Science and Research (IJSR), Pages: 980-983, https://www.ijsr.net/getabstract.php?paperid=ART20193793, DOI: https://dx.doi.org/10.21275/ART20193793
Received Comments
No approved comments available.